# SDR SWAA2013121623303

- Difficulty date: November 22, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 47,043 hours, 27,198 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STATION 120.3 RIB AFT END LOWER FLANGES OTBD & INBD SIDES CRACKED IN RADIUS.  REPAIRED RIB IAW EA.
